Rapid non-drowsy relief from fever, aches and pains, & sore throat pain.
What are they for? Beechams Cold & Flu Blackcurrant powders provide rapid and effective relief from the major cold and flu symptoms in comforting blackcurrant hot drink.Relief from : fever, headache aching limbs, blocked nose, sore throat pain, painful sinuses, shivers
All In One
sucrose Sodium content 0.12g per sachet.
Each 6.4g sachet contains Paracetamol Ph Eur1000mg, Ascorbic Acid Ph (Vitamin C) 40 mg, Phenylephrine Hydrochloride ph Eur 10 mg.
Do not give to children under 12 years of age except on medical advice.
Do not exceed the stated dose.
Do not take with any other flu, cold or decongestant products. Do not take paracetamol with any other paracetamol-containing products.
Consult your doctor : before taking this medicine, if you are under the care of doctor or receiving prescribed medicines or are pregnant; if symptoms persist consult your doctor.
Keep all medicines safely away from children.
Delivery & returns
Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99
Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99
International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99
Rest of the world
Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00
When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.